cardiologist-icon

Cholestrol

My heart palpitation get fast when I take rozavel f. .,,what should I do please advice me. Also my cholesterol level shoots up if I leave the medicine.
views-icons 45 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello, I understand your concern towards your health. Once of your have started medications for dyslioidemia that is high cholesterol levels you cannot stop until doctor recommends you to stop. And to get your cholesterol levels under control you need to start workout and need to take vegetables and fruits as a part if diet rather than rotis and rice. Thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO